# SDR AALA201701069012

- Difficulty date: January 5, 2017
- Submitted: January 6, 2017
- Operation: Air carrier
- Aircraft: N814AW
- Make and model: Airbus A319-132
- Aircraft serial: 1281
- Aircraft time: 54,768 hours, 23,756 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. BACK FLIGHT ATTENDANT JUMP SEAT FLASHLIGHT NOT WORKING. MAINTENANCE REPLACED BATTERY AND ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
